# SDR ASOA201001168

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,780 hours, 17,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS 7 & 8 INOPERATIVE.   R & R BATTERY CHARGER NR 4 IAW AMM 33-51-05, OPS CHECK GOOD.  DMIL CLEARED, PLACARD REMOVED. R & R BATTERY CHARGER NR4 IAW AMM 33-51-05, OPS CHECK GOOD.  DMIL CLEARED, PLACARD REMOVED.
